# SDR MALA040744

- Difficulty date: November 30, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N360PX
- Make and model: Saab 340B
- Aircraft serial: 340B220
- Aircraft time: 34,307 hours, 29,317 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Transceiver
- Part number: 6227337001
- Part serial: 1596
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR FAILED INFLIGHT.  AIR RETURN TO MEM.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED WEATHER RADAR R/T.  PERFORMED AMM CHECK PER34-47-00-5.  OPS CHECK GOOD.  STABILIZATION IS GOOD.  OK FOR SERVICE PN ON/OFF622-7337-001, SN ON 4501, SN OFF 1596.
